# SDR DALA2023081506661

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,679 hours, 25,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR PER B757 AMM 52-11. 1R DOOR ARMS NORMALLY. (4634774)
